# SDR C2XA08SH082

- Difficulty date: June 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N14974
- Make and model: Emb EMB-145LR
- Aircraft serial: 145161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK IT WAS FOUND THAT THE RT OMEGA BEAM HAT SECTION WAS CORRODED AROUND NUT PLATE HOLES AT FRAME 18.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EXPRESSJET EC532001411.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (S)
